Analysis of a characteristic equation

Dun Yuan Hao, Fred Brauer

Research output: Contribution to journalArticle

2 Scopus citations

Abstract

The characteristic equation with s ≥ 0, arises in the analysis of stability of equilibria of some integrodifferential equations which model the spread of infectious diseases. We obtain some results giving conditions on the parameters a and c for which all roots have negative real part, thus implying stability of an equilibrium.

Original languageEnglish (US)
Pages (from-to)239-254
Number of pages16
JournalJournal of Integral Equations and Applications
Volume3
Issue number1
DOIs
StatePublished - Jan 1 1991
Externally publishedYes

    Fingerprint

ASJC Scopus subject areas

  • Numerical Analysis
  • Applied Mathematics

Cite this